# SDR SWAA116805

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 39,225 hours, 22,624 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Part serial: 21011442A
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MAIN LANDING GEAR ACTUATOR CRACKED.  REMOVED AND REPLACED LT MLG ACTUATOR PER MM.
